IJPAM: Volume 77, No. 5 (2012)

ON NUMERICAL SCHEMES FOR SOLVING
A STOCHASTIC ADVECTION-DIFFUSION

Mostafa Zahri
Department of Mathematics
Taibah-University
Al Madinah, KSA


Abstract. This paper aims with numerical comparison of the stochastic Euler-Maruyama (EM) and stochastic Runge-Kutta (RK) methods. We numerically solve a two dimensional advection-diffusion equation with additive random excitations by using the method of lines. By discretizing the time and the space of the associated stochastic differential system, we present a direct comparison of the advection and the diffusibility behaviors between the schemes above.

Received: October 31, 2011

AMS Subject Classification: 35R60, 60H15, 65L06, 35K57

Key Words and Phrases: stochastic schemes, advection-diffusion, stochastic partial differential equations, method of lines, Euler-Maruyama (EM), stochastic Runge-Kutta (RK)

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 77
Issue: 5